# SDR CA040811006

- Difficulty date: July 24, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Bac 146200A
- Aircraft time: 39,492 hours
- Engine: Lyc ALF502R5
- System (JASC): 5240 · Service Doors
- Part: Arm
- Part number: HC524H0344002
- Condition: Cracked
- Location: Service Door
- Part time: 40,117 hours, 39,053 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABIN CREW REPORTED RT FORWARD SERVICE DOOR DIFFICULT TO CLOSE. MAINTENANCE INSPECTION FOUND DOOR 1R UPPER HINGE ARM ASSEMBLY CRACKED. UPPER HINGE ARM ASSEMBLY REPLACED.  AIRCRAFT RETURNED TO SERVICE.
